# SDR 9615072761

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 3442 · Weather Radar System
- Part: Radar Indicator
- Part number: 20412151102
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AIRCRAFT WEATHER RADAR BECAME INOPERATIVE.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED RADAR INDICATOR AND PERFORMED SYSTEM TEST, CHECKED OK.
